# SDR AALA20021811

- Difficulty date: December 10, 2002
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFW - B/C AND COACH EPL AISLE LIGHTS FAILED TO ILLUMINATE FOR FULL 10 MINUTES PER PC0357.  ALL OTHERS WORKED FINE.  REPLACED B/C AND COACH BATTERY PACKS.  OPS CHECK OK.  (M)
